# SDR DALA2024052805572

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 CORROSION ON WEB BTW STA 1400 AND 1380 AT RH PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00558, WEB ON BTW STA 1400 TO 1380 AT RH PAX CABIN WAS FABRICATED PER B757-200 SRM. (0358247)
